Stability Conditions for a Class of Distributed-Parameter Systems

[+] Author and Article Information
R. E. Blodgett

Department of Electrical Engineering, Columbia University, New York, N. Y.

J. Basic Eng 88(2), 475-479 (Jun 01, 1966) (5 pages) doi:10.1115/1.3645882 History: Received August 05, 1965; Online November 03, 2011


The purpose of this paper is to obtain stability conditions for a class of nonlinear distributed-parameter systems by using a generalization of Liapunov’s direct method. Sufficient conditions for local stability and instability of the equilibrium state are derived. An application is given in which conditions are obtained for stability of a chemical-reactor process.

Copyright © 1966 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In